Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 925141, 12 pages
Research Article

Biological Invasion and Coexistence in Intraguild Predation

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, China
2Department of Mathematics, Xidian University, Xi'an 710071, China

Received 28 August 2012; Accepted 13 December 2012

Academic Editor: Julián López-Gómez

Copyright © 2013 Wenting Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenting Wang, Xiaoli Feng, and Xiuping Chen, “Biological Invasion and Coexistence in Intraguild Predation,” Journal of Applied Mathematics, vol. 2013, Article ID 925141, 12 pages, 2013.